MATHEMATICA BOHEMICA, Vol. 120, No. 4, pp. 337-345, 1995

A principle of linearization in theory of stability
of solutions of variational inequalities

Jiri Neustupa

Jiri Neustupa, Czech Technical University, Faculty of Mechanical Engineering, Department of Technical Mathematics, Karlovo nam. 13, 121 35 Praha 2, e-mail:

Abstract: It is shown that the uniform exponential stability and the uniform stability at permanently acting disturbances of a sufficiently smooth but not necessarily steady-state solution of a general variational inequality is a consequence of the uniform exponential stability of a zero solution of another (so called linearized) variational inequality.

Keywords: stability, variational inequalities

Classification (MSC91): 34D05, 34G99, 58E35

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]